# SDR DALA13042233140

- Difficulty date: August 28, 2013
- Submitted: August 31, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Center Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 242GF UPPER SKIN DELAMINATED L=8.5, OUT LIMITS IAW SRM 53-02-00, FIG 102, SH 1.  FABRICATED FLOOR PANEL IAW SRM 53-02-00, FIG 209.
